# SDR SWIA200515216

- Difficulty date: June 27, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 3,887 hours, 3,278 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Inoperative
- Location: Rudder Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM KNOB INOP.   REPLACED RUDDER/AILERON TRIM CONTROL PANEL.  OPERATIONAL CHECK GOOD IAW CRJ MM 27-22-00 AND 27-12-10.
